×

zbMATH — the first resource for mathematics

A remark on Mackey-functors. (English) Zbl 0321.18002

MSC:
18A40 Adjoint functors (universal constructions, reflective subcategories, Kan extensions, etc.)
20C99 Representation theory of groups
18B99 Special categories
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] BASTIANI,A. and C. EHRESMANN: Categories of scetched structures, Cahiers de Topo. Géo. diff.13, 105-214 (1972). · Zbl 0263.18009
[2] BENABOU,J.: Introduction to bicategories, Lecture Notes in Mathematics47, 1-77, Berlin-Heidelberg-New York: Springer 1967. · Zbl 1375.18001
[3] DRESS,A.: Notes on the theory of representations of finite groups, Part I: The Burnside ring of a finite group and some AGN-applications (with the aid of lecture notes, taken by Manfred Küchler), mimeographed manuscript, Universität Bielefeld, Bielefeld, 1971. · Zbl 0241.20042
[4] FREYD,P.J. and G.M. KELLY: Categories of continuous functors I, J. Pure Appl. Algebra2, 169-191 (1972). · Zbl 0257.18005 · doi:10.1016/0022-4049(72)90001-1
[5] GABRIEL,P. and F. ULMER: Lokal präsentierbare Kategorien, Lecture Notes in Mathematics221, Berlin-Heidelberg-New York: Springer 1971. · Zbl 0225.18004
[6] SCHUBERT,H.: Categories, Berlin-Heidelberg-New York: Springer 1972. · Zbl 0253.18002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.